MathSciNet Relay Station
MathSciNet bibliographic data
MR2255201 (2007j:34182) 34M15 (11F11 14H30 34M35)
Dahmen, Sander R. Counting integral Lamé equations by means of dessins d'enfants. Trans. Amer. Math. Soc. 359 (2007), no. 2, 909–922 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement